# SDR ASAA11510805

- Difficulty date: December 17, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 19,848 hours, 6,030 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PACK LIGHT ILLUMINATED DURING RECALL DURING LANDING CHECK.  PERFORMED PACK ZONE TEMP BITE CHECK ON NR 1 & NR 2 ZONE TEMP CONTROLLERS PER AMM 21 61 00 700 806 002 NR 1 TEMP CONTROLLER CHECKS GOOD NR 2 TEMP CONTROLLER HAD A " RAM AIR ACT" FAULT.  RESET FAULTS ON NR 2 TEMP CONTROLLER PERFORMED BITE TEST ON NR 2 TEMP CONTROLLER CHECKS GOOD GND VERIFICATION CHECKS GOOD.
